# SDR 96ZZZX3085

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N63ND
- Make and model: Piper PA-31-350
- Aircraft serial: 317852098
- Engine: Lyc TIO540J2BD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Screen
- Part number: STD1686
- Condition: Defective
- Location: Lt Engine
- Part time: 178 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE FOUND SCREW AND GASKET MATERIAL IN SUCTION SCREEN.  REMOVED OIL SUMP/PAN, INSTALLED SCREW PER LYCOMING INSTRUCTIONS.
